Our expert says:
Dear VERY Concerned
You are perfectly correct that it will be detrimental if your friend goes on losing weight and is possibly addicted to Duromine. From what you say, I would guess that your friend has an eating disorder like anorexia. The problem with this dreaded disease is that the patients are very resistant to help and will not listen to advice from others (as you are experiencing already). They must come to the realisation that they are ill and ruining their health so that they can go for professional help. I can only suggest that you try once more to talk to her about this problem and suggest that she goes for help to one of the eating disorder clinics: Gauteng -Tara Hospital as they have an Eating Disorder clinic (phone (011) 783-2010. In Cape Town and environs you can contact the Kenilworth Clinic (021) 797-1400 and in KwaZulu Natal there is Riverview Manor (033) 701-1911, or contact them on: www.riverviewmanor.co.za Another option is to consult a clinical dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area).
I just hope your friend will take your advice before she has ruined her health
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.